# SDR UPS04242588

- Difficulty date: May 31, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NOSE WHEEL WELL STRUCTURE HAS EVIDENCE OF CRACK AT BSTA 240 LBL.  REPAIR CARRIED IAW SRM 51-40-02.  LEAK CHECKED SATISFACTORY.
